# SDR HALA0000248

- Difficulty date: August 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 1126 - NOSE GEAR UNSAFE LIGHT ON AFTER RETRACTION.  REPLACE NLG STRUT SERVICING VALVE.  SERVICED WITH DRY NITROGEN.  GEAR SWING OPS CHECK OK.  NO FLUID LEAKAGE NOTED ON STRUT.  STRUT LEAK CHECK OK.  (M)
